# SDR COMA05701256

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 3,233 hours, 2,569 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Damaged
- Location: Overheat Warning
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 4663- WING OVERHEAT WARNING. REPAIRED DEFECTIVE WIRING CONNECTIONS AT INBD TEMP SENSOR. OPERATIONAL CHECK SATISFACTORY.
